Case of intoxication by "highly-dosed" vitamin D food supplement from Germany
Notified by Switzerland · origin: Germany
Hazard · 3,477 alerts
Unauthorised or excessive food additives, colours, novel foods without authorisation, or ingredients not allowed in food or food supplements (for example medicinal substances).
Effects depend on the substance — from allergic reactions to interactions with medicines or effects on the heart.
Do not use the product. If you take medicines or feel unwell, ask a doctor or pharmacist.
General information only — not medical advice. If you have worrying symptoms, contact a doctor or call 112.
Notified by Switzerland · origin: Germany
Notified by Italy · origin: Canada, Italy
Notified by Germany · origin: Türkiye
Notified by Belgium · origin: France
Notified by Germany · origin: Türkiye
Notified by Cyprus · origin: Egypt
Notified by Netherlands · origin: United States
Notified by Italy · origin: Canada

Notified by United Kingdom in respect of Northern Ireland · origin: People's Republic of China

Notified by Poland · origin: People's Republic of China

Notified by Croatia · origin: Poland

Notified by United Kingdom in respect of Northern Ireland · origin: People's Republic of China
Notified by Austria · origin: United States
Notified by Germany · origin: India
Notified by Austria · origin: Unknown Origin
Notified by Finland · origin: Taiwan
Notified by Germany · origin: Netherlands
Notified by Greece · origin: Jordan
Notified by Slovenia · origin: Switzerland
Notified by Slovenia · origin: United Kingdom
Notified by Spain · origin: Netherlands

Notified by Lithuania · origin: People's Republic of China

Notified by France · origin: People's Republic of China